Free Shipping on purchases over €100

Home / Medicines / Anti-inflammatories and analgesics / Tablets and capsules / Serra Paracetamol 500 mg 10 tablets

Serra Paracetamol 500 mg 10 tablets

Symptomatic relief of occasional mild to moderate pain, such as headache, dental pain, muscle pain (contractures) or back pain (lumbago), as well as feverish conditions in adults and children from 10 years of age (weighing more than 33 kg).

Contains 10 tablets.

SKU: 978056
Let me know
€1.40
€1.55
€0.14
/1ud
Temporarily Out of Stock

Subscribe and we will notify you when it becomes available again.

Pharmaceutical Care

Safe medication sales

Secure shipping

INFO AND TECHNICAL SPECIFICATIONS

Read all of this leaflet carefully before you start taking this medicine because it contains important information for you. This medicine is available without a prescription. However, for best results, it should be used with care.

- Keep this leaflet as you may need to read it again.

- If you need advice or more information, ask your pharmacist.

- If symptoms worsen or if fever persists for more than 3 days or pain for more than 5 days, you should consult your doctor.

- If you think that any of the side effects you are experiencing are serious, or if you notice any side effects not mentioned in this leaflet, please tell your doctor or pharmacist.

Contents of the package leaflet:

1. What Paracetamol MABO-Serra is and what it is used for.

2. What you need to know before you start taking Paracetamol MABO-Serra

3. How to take Paracetamol MABO-Serra

4. Possible side effects.

5. Storage of Paracetamol MABO-Serra

6. Contents of the pack and additional information

Tecnical specifications card

Pharmaceutical advice

You can now consult our team with any questions you may have. We remind you that our chatbot is also available for simpler queries.

Ask us

RELATED PRODUCTS